×

zbMATH — the first resource for mathematics

Finite time chaos control for a class of chaotic systems with input nonlinearities via TSM scheme. (English) Zbl 1263.93108
Summary: This paper investigates nonsingular terminal sliding mode control for a class of uncertain systems with nonlinear inputs and its application in chaos control. When some of the system states are finite-time stable, the nonlinear items that coupled with these states may come into zeros in other subsystems. This will simplify the stability analysis of the whole system greatly. Compared with the traditional finite-time stabilization design method, the introduction of the terminal sliding mode can reduce the input dimensions. Only one control input is requested to realize chaos control of the Liu system when unmatched uncertainties and input nonlinearity coexist. The parameter matrices in the TSM can be determined through the solution of LMIS. Simulation results are given to demonstrate the effectiveness of the proposed method.

MSC:
93C15 Control/observation systems governed by ordinary differential equations
34H10 Chaos control for problems involving ordinary differential equations
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
34C28 Complex behavior and chaotic systems of ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Wang, H., Han, Z.Z., Xie, Q.Y., Zhang, W.: Sliding mode control for chaotic systems based on LMI. Commun. Nonlinear Sci. Numer. Simul. 14(4), 1410–1417 (2009) · Zbl 1221.93049 · doi:10.1016/j.cnsns.2007.12.006
[2] Li, H.Q., Liao, X.F., Li, C.D., Li, C.J.: Chaos control and synchronization via a novel chatter free sliding mode control strategy. Neurocomputing 74, 3212–3222 (2011) · Zbl 06017727 · doi:10.1016/j.neucom.2011.05.002
[3] Lin, W.: Adaptive chaos control and synchronization in only locally Lipschitz systems. Phys. Lett. A 372, 3195–3200 (2008) · Zbl 1220.34080 · doi:10.1016/j.physleta.2008.01.038
[4] Yang, C.H., Ge, Z.M., Chang, C.M., Li, S.Y.: Chaos synchronization and chaos control of quantum-CNN chaotic system by variable structure control and impulse control. Nonlinear Anal., Real World Appl. 11, 1977–1985 (2010) · Zbl 1188.93022 · doi:10.1016/j.nonrwa.2009.04.019
[5] Zhu, H., Cui, B.: Stabilization and synchronization of chaotic systems via intermittent control. Commun. Nonlinear Sci. Numer. Simul. 15, 3577–3586 (2010) · Zbl 1222.93194 · doi:10.1016/j.cnsns.2009.12.029
[6] Yu, W.G.: Finite-time stabilization of three-dimensional chaotic systems based on CLF. Phys. Lett. A 374, 3021–3024 (2010) · Zbl 1237.34093 · doi:10.1016/j.physleta.2010.05.040
[7] Venkataraman, S.T., Gulati, S.: Control of nonlinear systems using terminal sliding modes. In: Proc. Amer. Contr. Conf., Chicago, IL, USA, 1992, pp. 891–893 (1992)
[8] Xiang, W., Huangpu, Y.G.: Second-order terminal sliding mode controller for a class of chaotic systems with unmatched uncertainties. Commun. Nonlinear Sci. Numer. Simul. 15, 3241–3247 (2010) · Zbl 1222.93045 · doi:10.1016/j.cnsns.2009.12.012
[9] Lin, J.S., Yan, J.J., Liao, T.L.: Robust adaptive synchronization of different uncertain chaotic systems subject to input nonlinearity. Chaos Solitons Fractals 24, 371–381 (2005) · Zbl 1094.93512
[10] Bhat, S.P., Bernstein, D.S.: Finite-time stability of continuous autonomous systems. SIAM J. Control Optim. 38(3), 751–766 (2000) · Zbl 0945.34039 · doi:10.1137/S0363012997321358
[11] Aghababa, M.P., Khanmohammadi, S., Alizadeh, G.: Finite-time synchronization of two different chaotic systems with unknown parameters via sliding mode technique. Appl. Math. Model. 35, 3080–3091 (2011) · Zbl 1219.93023 · doi:10.1016/j.apm.2010.12.020
[12] Liu, C.X., Liu, T., Liu, L., Liu, K.: A new chaotic attractor. Chaos Solitons Fractals 22, 1031–1038 (2004) · Zbl 1060.37027 · doi:10.1016/j.chaos.2004.02.060
[13] Li, J.T., Li, W.L., Li, Q.P.: Sliding mode control for uncertain chaotic systems with input nonlinearity. Commun. Nonlinear Sci. Numer. Simul. 17, 341–348 (2012) · Zbl 1250.34052 · doi:10.1016/j.cnsns.2011.04.018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.